# SDR 99ZZZX36

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4149A
- Make and model: Piper PA-28-181
- Aircraft serial: 2843189
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLING FAN, PIPER P/N 460-105, PRODUCES NOISE THAT INTERFERES WITH THE PROPER OPERATION OF THE MARKER BEACON RECEIVER IN THE AIRCRAFT.  THE PROBLEM SHOWS UP AS NOISE ON THE MARKER BEACON RECEIVER THAT LIGHTS THE IM LIGHT.  THIS NOISE IS ALSO PRESENT ON THE NAVIGATION RECEIVER, BUT DOES NOT EFFECT OPERATION.  RF FILTER NETWORK CONNECTED TO THE COOLING FAN POWER INPUT SHOULD CORRECT THE PROBLEM.  SUCH FILTERING NETWORK IS NOT CURRENTLY AVAILABLE OR AUTHORIZED FROM NEW PIPER AIRCRAFT.
